Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 48 of 56 found articles
 
 
  Stochastic occupancy modeling for spaces with irregular occupancy patterns using adaptive B-Spline-based inhomogeneous Markov Chains
 
 
Title: Stochastic occupancy modeling for spaces with irregular occupancy patterns using adaptive B-Spline-based inhomogeneous Markov Chains
Author: Zhang, Hanbei
Thilker, Christian Ankerstjerne
Madsen, Henrik
Li, Rongling
Xiao, Fu
Ma, Tianyou
Xu, Kan
Appeared in: Building and environment
Paging: Volume 261 () nr. C pages p.
Year: 2024
Contents:
Publisher: Elsevier Ltd
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 48 of 56 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands